Influence of the topology on the dynamics of a complex network of HIV/AIDS epidemic models

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02411347
Contributor : Guillaume Cantin <>
Submitted on : Saturday, December 14, 2019 - 6:31:20 PM
Last modification on : Tuesday, December 17, 2019 - 2:26:20 AM

Links full text

Identifiers

Citation

Guillaume Cantin, Cristiana J. Silva. Influence of the topology on the dynamics of a complex network of HIV/AIDS epidemic models. AIMS Mathematics, AIMS Press, 2019, 4 (4), pp.1145-1169. ⟨10.3934/math.2019.4.1145⟩. ⟨hal-02411347⟩

Share

Metrics

Record views

5